Exponential stability of a class of nonlinear difference equations in Banach spaces
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 851-864
Published online October 31, 2017
Nguyen Sinh Bay, Le Van Hien, Hieu Trinh
University of Commerce, Hanoi National University of Education, Deakin University
Abstract : The problems of global and local exponential stability analysis of a class of nonlinear non-autonomous difference equations in Banach spaces are studied in this paper. By a novel comparison technique, new explicit exponential stability conditions are derived. Numerical examples are given to illustrate the effectiveness of the obtained results.
Keywords : Halanay inequality, local exponential stability, difference equations in Banach spaces
MSC numbers : 39A30, 39B82, 93D20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd